# SDR YENA20130907195

- Difficulty date: September 7, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 21,264 hours, 12,993 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 389075012
- Part serial: 344
- Condition: Failed
- Location: Parking Brake
- Part time: 14,851 hours, 9,230 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED, AT 100KTS TAKE OFF CONFIGURATION WARNING ON EICAS FOLLOWED BY PARKING BRAKE NOT RELEASED ONCE AIRBORNE.  MESSAGES WENT AWAY WHEN CLIMBING THROUGH 5000 FT.  TAXI OK, NO BRAKE DRAGGING. FOLLOWING FIM TASK 32-41-00-810-852A & SHOWING ALREADY R & R EMERGENCY PARKING BREAK VALVE IAW AMM 32-44-01.  R & R EMER PARK BREAK PRESS SWITCH NR 1 & NR 2 SYS REF 32-44-09. OPS CK IAW 32-44-09-720-801A GOOD. ALSO ACCOMP RIG PROC CHECK OF EMERGENCY PARKING BREAK VALVE REF 32-44-00-820-801A,  CHECKED GOOD. EMERGENCY PARKING BRAKE ACCUMULATOR TEST GOOD IAW 32-44-13.  ACFT OK FOR SVC.
